# SDR ASAA2024121555099

- Difficulty date: December 15, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 71,722 hours, 37,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A372212
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR SURROUND DOUBLER IS CRACKED AT LOWER HINGE PAD FWD RIVET. GROUNDED - YES. REMOVED DAMAGE & REPAIRED SURROUND DOUBLER IAW B737-700 SRM 53-10-15-2R-4.
